# SDR REXA2016062401190

- Difficulty date: June 24, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 24,543 hours, 22,138 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS MAIN CABIN DOOR LEVER HARD TO OPEN AND CLOSE. THE GREEN WITNESS MARK DO ALIGN CORRECTLY.  PERFORMED VISUAL INSPECT OF DOOR LINKAGES, SHOOT BOLTS, DOOR FRAME, BEARING RODS, AND CABLES.  NO DEFECTS NOTED.  COMPLETED MULTIPLE OPS CHECKS OF DOOR OPENING/CLOSING FROM INTERNAL/EXTERNAL. ALL CHECKED GOOD IAW AMM 52-11-00
